MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-IONIC
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an rfa procedure, an error was displayed due to grounding pad not attaching.Troubleshooting was done but the issue persisted.The procedure was abandoned.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Additional Manufacturer Narrative
The reported event was not confirmed.The logs on the reported event date revealed a grounding pad detection issue; however, the returned ionic rf¿ generator functioned as expected throughout the investigation.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22532417
Report Number2184149-2025-00132
Device Sequence Number17998511
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)7820015
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number7820015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/07/2025
09/03/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/08/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight67 KG